# SDR FDEA201407011599

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA7170U43
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME STATION 1841 UPPER CHORD HAS CORROSION UNDER NUTPLATES FROM LONGERON 43L TO 43R.  REMOVED CORROSION FROM -43 SUPPORT AT FS 1841 IAW SRM 51-21-01.  ORIGINAL THICKNESS .125, .079 MATERIAL REMAINING.  OUT OF LIMIT IAW SRM 53-00-01, FIG 1B, PG 12.  RECEIVED REPLACEMENT SUPPORT PN AGA7170U43.  LOCATED & DRILLED SUPPORT IAW SRM 51-31-01 & DWG AGA7170U43, REV B, SH 1.  INSTALLED -43 SUPPORT & SURROUND STRUCTURE IAW SRM 51-31-01 & DWG AGA7170, REV B, SH 1.  CLASS 1 MINOR REPAIR.
